# SDR FDKA200606118

- Difficulty date: June 9, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 10,411 hours, 9,705 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW DIVERTED TO TPA AND DECLARED EMERGENCY DUE TO SMOKE IN CABIN.  MAINTENANCE PERFORMED ENGINE RUNS, RAN APU, RAN PACKS, INSPECTED CARGO BAY, FOUND NO EVIDENCE OF SMOKE OR BURNING.
